# SDR QXEA200601055

- Difficulty date: April 7, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Push-Pull Rod
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 TRAILING RUDDER LOWER HINGE PUSH/PULL ROD ATTACHMENT BRACKET HAS A DEEP GOUGE AND BOLT OPENING HOLE WORN EXCESSIVE.  REPAIRED IAW RD 8-55-168, ISSUE 5.
